advertisement
Question
Posted by: jo | 2004/11/12

minerva+acne how long to results

my GP put me on minerva for my acne and because other contraceptives(incl the injections)give me headaches and nausea,
i would like to know how long it takes before i see results in my skin and is there anything else i use to help get rid of my acne(i have it on my face,shoulders arms,and back)is minerva an effective bith control?this is really effecting my life-im to embarrased to wear shortsleeve tops,it is also effecting my love life-i would love to feel more comfortable with myself.
please help im really desperate!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jo, it can take up to 3 months to start having an effect. You can also use a topical preparation like Differen® gel.
Minerva® is as effective as any other contraceptive pill. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anni | 2004/11/12

Hi Jo,
I saw a big difference after about 6 weeks. And don' worry, it is as good a contraceptive as all the others!

Reply to Anni

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement